Spectral isometries on non-simple C*-algebras

Martin Mathieu, Ahmed R. Sourour

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
356 Downloads (Pure)


We prove that unital surjective spectral isometries on certain non-simple unital C*-algebras are Jordan isomorphisms. Along the way, we establish several general facts in the setting of semisimple Banach algebras.
Original languageEnglish
Pages (from-to)129-145
Number of pages16
JournalProceedings of the American Mathematical Society
Issue number1
Early online date27 Aug 2013
Publication statusPublished - Jan 2014


  • Spectral isometries, spectrally bounded operators, Jordan isomorphisms
  • C*-algebras.


Dive into the research topics of 'Spectral isometries on non-simple C*-algebras'. Together they form a unique fingerprint.

Cite this